MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AFFIXUS HFN A/R SCREW 85MM; ROD, FIXATION, INTRAMEDULLARY, AND ACCESSORIES/TRAUMA

ZIMMER BIOMET, INC. AFFIXUS HFN A/R SCREW 85MM; ROD, FIXATION, INTRAMEDULLARY, AND ACCESSORIES/TRAUMA
Catalog Number 814501085
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369); Swelling/ Edema (4577)
Date of Event 05/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial orif with cephalomedullary nail left subtrochanteric hip fracture approximately ten (10) and a half months ago due.Subsequently, the patient underwent a revision surgery three (3) months later due to nonunion and a fractured implant that cause pain and swelling.
 
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: 814611400, hfn lh 130 deg 11mm x 400mm; lot#: 926300; item#: 814550042, cortical bone scr 5.0mm x 42mm; lot#: m36773c; item#: 814550042, cortical bone scr 5.0mm x 42mm; lot#: m35214twa.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2.Upon receiving additional information, it was determined that this product did not cause the event.The initial report should be voided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
AFFIXUS HFN A/R SCREW 85MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY, AND ACCESSORIES/TRAUMA
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21150399
Report Number0001825034-2025-00144
Device Sequence Number9135067
Product Code HSB
UDI-Device Identifier00887868566745
UDI-Public(01)00887868566745(17)330706(10)ZN1121285G
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K100238
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number814501085
Device Lot NumberZN1121285G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale